StatCounter



Wednesday, March 12, 2014

Purim Alert!

Hi all,

We're posting this alert early enough... it's a friendly reminder about the danger of mixing certain medications with alcohol. In some cases, alcohol interactions may decrease the effectiveness of medications or render them useless. in other cases, alcohol interactions may make drugs harmful or even toxic to your body. even in small amounts!

We witnessed many patients taking Flagyl - Metronidazel and they drank alcohol having very unpleasant and some even life threatening side effects, Therefore if you're taking Flagyl - Metronidazel, do NOT drink! (we pointed out one Antibiotic, but there are many more other medications with the same danger).

In any case, each and every Crohn's and Colitis patient should double check with their doctor if drinking alcohol while taking your medication is safe, and if you're allowed to drink even a drop!

Please be responsible! do it for your self and your family.

A Freilichen Purim! and Tumid B'Simcha!


No comments:

Post a Comment